By Topic

On queueing problems in random-access communications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kleinrock, L. ; University of California, Los Angeles, CA, USA

The general problem of allocating the capacity of a communication channel to a population of geographically distributed terminals is considered. The main locus is on the queueing problems that arise in the analysis of random access resolution algorithms. The performance measures of interest are the channel efficiency and the mean response time. The nature of known solutions for various random access schemes is discussed and a lower bound for the mean response time is conjectured.

Published in:

Information Theory, IEEE Transactions on  (Volume:31 ,  Issue: 2 )